If i use pes erase will there be rebound after

  1. Question If i use pes erase will there be rebound after


    Hey guys so I took DAA for 5 days i think it made my estrogen rise because it irritated my left nipple its puffy not just under my nipple but all around it, thats probably water retention right? so if i take PES Erase will i get any rebound after i stop taking it?


  2. shouldnt if taken as directed

  3. i would not think so- just do 2 caps per day
    •   
       


  4. Nope

    Rebound is not common with suicide inhibitors (like Erase)

Similar Forum Threads

  1. Replies: 7
    Last Post: 07-17-2011, 01:15 PM
  2. ERASE Contest - Help write the Erase Q and A!
    By nattydisaster in forum Company Promotions
    Replies: 109
    Last Post: 10-28-2010, 10:11 AM
  3. Replies: 2
    Last Post: 01-10-2007, 09:54 PM
  4. Replies: 5
    Last Post: 05-01-2005, 10:05 PM
Log in
Log in